Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from fever, jaundice, decreasing platelet count. On paracetamol. Suggest?

Hi, this is hitesh. My father is suffering from non stop fever of about 101-102 degrees and a decreasing platelate count its about 91k now and he is also affected with jaundice . It s in the initial stages. We are giving him dolo 650mg paracitimol tablets 3 times a day... Now what do we have to do to bring the temperature into control.we are done wid an anti biotic course but its of no use. No malaria and dengue is found in the test reports..
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
First you need to find cause and then treat it. Antibiotics wont be helpful if there is no bacterial infection. Prolonged fever can be sign of many diseases,not just infectious one. Also paracetamol is just symptomatic therapy and also it damages liver when uses excesively. If there is no sign of infection(most common are respiratory and urinary) then some reumatic or autoimmune disorder can be considered. You should be cautious about fever control because this also doesnt treat the cause and can mimic primary disease. I suggest to do detailed lab and microbiology test, reumatoid factors and allergy testing.
Hope I have answered your query. If you have any further questions I will be happy to help".
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor